The Weight Distributions of Two Classes of Linear Codes From Perfect Nonlinear Functions

被引:0
|
作者
Wu, Huawei [1 ]
Yang, Jing [1 ]
Feng, Keqin [1 ]
机构
[1] Tsinghua Univ, Dept Math Sci, Beijing 100084, Peoples R China
基金
中国国家自然科学基金;
关键词
Bent functions; exponential sums; group actions; linear codes; minimum distance; perfect nonlinear; value distribution; Walsh transform; weakly regular bent; weight distribution;
D O I
10.1109/TIT.2023.3348228
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
In this paper, we employ general results on the value distributions of perfect nonlinear functions from F-p(m) to F-p to give a unified approach to determining the weight distributions of two classes of linear codes over F-p constructed from perfect nonlinear functions, where p is an odd prime and m is an odd number. When m is even, we give some mild additional conditions for similar conclusions to hold.
引用
收藏
页码:4102 / 4109
页数:8
相关论文
共 50 条
  • [21] Complete weight enumerators of two classes of linear codes
    Wang, Xianfang
    Gao, Jian
    Fu, Fang-Wei
    [J]. CRYPTOGRAPHY AND COMMUNICATIONS-DISCRETE-STRUCTURES BOOLEAN FUNCTIONS AND SEQUENCES, 2017, 9 (05): : 545 - 562
  • [22] THE VALUES OF TWO CLASSES OF GAUSSIAN PERIODS IN INDEX 2 CASE AND WEIGHT DISTRIBUTIONS OF LINEAR CODES
    Li, Fengwei
    Yue, Qin
    Sun, Xiaoming
    [J]. ADVANCES IN MATHEMATICS OF COMMUNICATIONS, 2021, 15 (01) : 131 - 153
  • [23] Complete weight enumerators of two classes of linear codes
    Xianfang Wang
    Jian Gao
    Fang-Wei Fu
    [J]. Cryptography and Communications, 2017, 9 : 545 - 562
  • [24] Complete weight enumerators of two classes of linear codes
    Wang, Qiuyan
    Li, Fei
    Ding, Kelan
    Lin, Dongdai
    [J]. DISCRETE MATHEMATICS, 2017, 340 (03) : 467 - 480
  • [25] On two-weight (linear and nonlinear) codes
    Boyvalenkov, P.
    Delchev, K.
    Zinoviev, D., V
    Zinoviev, V. A.
    [J]. PROCEEDINGS OF THE 2020 SEVENTEENTH INTERNATIONAL WORKSHOP ON ALGEBRAIC AND COMBINATORIAL CODING THEORY ALGEBRAIC AND COMBINATORIAL CODING THEORY (ACCT 2020): PROCEEDINGS OF THE SEVENTEENTH INTERNATIONAL WORKSHOP ON ALGEBRAIC AND COMBINATORIAL CODING THEORY ACCT 2020, 2020, : 37 - 40
  • [26] Two new classes of projective two-weight linear codes
    Zhu, Canze
    Liao, Qunying
    [J]. FINITE FIELDS AND THEIR APPLICATIONS, 2023, 88
  • [27] Five classes of optimal two-weight linear codes
    Luo, Gaojun
    Cao, Xiwang
    [J]. CRYPTOGRAPHY AND COMMUNICATIONS-DISCRETE-STRUCTURES BOOLEAN FUNCTIONS AND SEQUENCES, 2018, 10 (06): : 1119 - 1135
  • [28] Weight distribution of two classes of linear codes with a few weights
    Yuanlong Song
    Jing Yang
    [J]. Science China Information Sciences, 2020, 63
  • [29] Weight distribution of two classes of linear codes with a few weights
    Yuanlong SONG
    Jing YANG
    [J]. Science China(Information Sciences), 2020, 63 (07) : 239 - 241
  • [30] Weight distribution of two classes of linear codes with a few weights
    Song, Yuanlong
    Yang, Jing
    [J]. SCIENCE CHINA-INFORMATION SCIENCES, 2020, 63 (07)